# SDR USAA2009092592631

- Difficulty date: September 24, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Lt Elevator
- Component: Elevator
- Component part number: 65C25746131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA ON LT ELEVATOR.  REPAIRED LT ELEVATOR IAW SRM 51-70-05.  (K)
